RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gafner, S L

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:40
Abstract pages:212
Full texts:68
References:13

http://www.mathnet.ru/eng/person57998
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. S. L. Gafner, L. V. Redel', Zh. V. Goloven'ko, Yu. Ya. Gafner, V. M. Samsonov, S. S. Kharechkin, “Structural transitions in small nickel clusters”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:7 (2009),  425–431  mathnet; JETP Letters, 89:7 (2009), 364–369  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019